Alert archive / Indiana / Freeze Watches in 2021
Freeze Watch 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze watch at Apr 20, 2021, 2:56 AM EDT for 39 counties in Indiana. It took effect at Apr 22, 2021, 1:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 20, 2021, 2:56 AM EDT (06:56 UTC)
- In effect from
- Apr 22, 2021, 1:00 AM EDT
- Expired
- Apr 21, 2021, 2:46 AM EDT
- In force
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
414 WWUS73 KIND 200656 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 256 AM EDT Tue Apr 20 2021 INZ021-028>031-035>049-051>057-060>065-067>072-201900- /O.NEW.KIND.FZ.A.0004.210422T0500Z-210422T1400Z/ /O.CON.KIND.FZ.W.0004.210421T0200Z-210421T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 256 AM EDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 29 expected. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...For the Freeze Warning, from 10 PM this evening to 10 AM EDT Wednesday. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
4 follow-up statements
229 WWUS73 KIND 201512 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1112 AM EDT Tue Apr 20 2021 INZ021-028>031-035>049-051>057-060>065-067>072-202315- /O.CON.KIND.FZ.W.0004.210421T0200Z-210421T1400Z/ /O.CON.KIND.FZ.A.0004.210422T0500Z-210422T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 1112 AM EDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 29 expected. For the Freeze Watch, sub-freezing temperatures as low as 30 possible. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...For the Freeze Warning, from 10 PM this evening to 10 AM EDT Wednesday. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind AGM
531 WWUS73 KIND 201959 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 359 PM EDT Tue Apr 20 2021 INZ021-028>031-035>049-051>057-060>065-067>072-210400- /O.CON.KIND.FZ.W.0004.210421T0200Z-210421T1400Z/ /O.CON.KIND.FZ.A.0004.210422T0500Z-210422T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 359 PM EDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 26 expected. For the Freeze Watch, sub-freezing temperatures as low as 27 possible. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...For the Freeze Warning, from 10 PM this evening to 10 AM EDT Wednesday. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind AGM
116 WWUS73 KIND 210116 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 916 PM EDT Tue Apr 20 2021 INZ021-028>031-035>049-051>057-060>065-067>072-211000- /O.CON.KIND.FZ.W.0004.210421T0200Z-210421T1400Z/ /O.CON.KIND.FZ.A.0004.210422T0500Z-210422T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 916 PM EDT Tue Apr 20 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 25 expected. For the Freeze Watch, sub-freezing temperatures as low as 27 possible. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...For the Freeze Warning, from 10 PM this evening to 10 AM EDT Wednesday. For the Freeze Watch, from late Wednesday night through Thursday morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
438 WWUS73 KIND 210646 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 246 AM EDT Wed Apr 21 2021 INZ021-028>031-035>049-051>057-060>065-067>072-211900- /O.UPG.KIND.FZ.A.0004.210422T0500Z-210422T1400Z/ /O.NEW.KIND.FZ.W.0005.210422T0500Z-210422T1400Z/ /O.CON.KIND.FZ.W.0004.000000T0000Z-210421T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 246 AM EDT Wed Apr 21 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM EDT THURSDAY... * WHAT...For the first Freeze Warning, sub-freezing temperatures as low as 26. For the second Freeze Warning, sub-freezing temperatures as low as 29 expected. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...For the first Freeze Warning, until 10 AM EDT this morning. For the second Freeze Warning, from 1 AM to 10 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze watch went out at Apr 20, 2:23 AM EDT, 33 minutes earlier.
Area forecast discussion, Apr 20, 2:23 AM EDT, 33 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 223 AM EDT Tue Apr 20 2021 .Short Term...(Today through Wednesday) Issued at 221 AM EDT Tue Apr 20 2021 ...SNOW EXPECTED THIS EVENING WITH SUB-FREEZING TEMPS TONIGHT... As of earlier this evening, the surface front has fully passed through central Indiana and is evidenced by the northerly winds across the area. Surface temperatures have dropped into the upper 30s to low 40s and will drop several more degrees by the morning. Aloft, a broad trough associated with a strong upper level low across eastern Canada continues to slowly approach the area with a well defined deformation zone and frontogenetical band currently stretching from northern Illinois down into eastern Kansas. This band will be the focal point for the expected snow later today. Current expectations for today are that the aforementioned frontogenetical band will arrive to the northwestern counties early this afternoon with precipitation initially falling as rain, but transitioning to all snow very quickly. This band will then slowly advance further into central Indiana through the afternoon into the evening. Temperatures along a line roughly along I-69 will be warmer than points to the northwest as the surface front meanders back to the northwest. How far that front moves will be key in determining where the rain/snow line develops and how long it takes for the rain to transition. Current thoughts are that evaporative cooling from the intense bands of snow will be enough to overpower the warmer temperatures further southeast, but that it may take along the order of a couple of hours vs the much shorter time further northwest. Model guidance continues to suggest that the heaviest amounts of snow is expected across the northeastern counties where 700mb omega values approach 20-ubar/s which indicates that the low to mid level ascent is incredibly strong. The big question will be how much the warm temperatures today and yesterday impact the overall efficiency of snow accumulation. Raw model output suggests 4-6 inches across the north and 2-4 across the central portions of Indiana. With the snow initially falling in temperatures of around 35 and ground temperatures in the mid to upper 50s, do think that a significant amount of the snow will melt as it falls, especially in the western counties. Later in the event and during periods of extremely strong banding, snow should be able to accumulate, but will quickly begin to melt post-event through the overnight hours even with the cool temperatures. Current thoughts are that the total snow depth at the end of the event will be 2-3 inches in the northeast with numbers gradually decreasing further south and more significantly to the west where the snow is falling earlier. Impacts from the snow will be fairly limited with the warm road temperatures and the fact that the majority of snow will be falling during the daytime hours or shortly after sunset. Road temperature models show that even across the north, road temperatures remain well above freezing through the period of expected snowfall. The biggest impact to travel will be the visibilities near zero at times with the heaviest bands. With all that in mind, have elected against a Winter Weather Advisory at this time and cut snow amounts to match the expected snow that will stick, vs total amount of snow that will fall. This snow band will be exiting the area shortly after midnight with much cooler air continuing to advect into the area through the overnight hours. No changes planned for the ongoing freeze warning with sub-freezing temperatures expected across the forecast area even with the expected cloud cover and fairly strong winds. Those factors plus the potential for snow on the ground may actually limit the overall effect of sub-freezing temperatures on some less sensitive vegetation. Going into the day Wednesday, scattered rain showers are expected to develop during the afternoon. Model soundings show a very cool airmass aloft with a nearly dry adiabatic lapse rate up to nearly 600mb and non-zero CAPE. Convective temperatures are only 38 near Indianapolis which will easily be achieved by early afternoon. Can't rule out an isolated thunderstorm with this set-up, but with a fairly stable airmass above 600mb, clouds will struggle to get tall enough to produce lightning, but small graupel looks probable in stronger showers. Had this system moved through during the heart of winter, snow squalls would certainly have been in play for Wednesday. Raw models output indicates a snowpack across most of the area through the day Wednesday, but even with the expected cloud cover, this makes no sense with the strong sun angle of April. Increased temperatures quite a bit above guidance to mitigate the feedback caused by the snow. && .Long Term...(Wednesday night through Monday) Issued at 221 AM EDT Tue Apr 20 2021 The unseasonably cold temperatures will be the story to start on Wednesday night with a deep upper level low pressure situated over the eastern Great Lakes. This feature will shift east into New England by Friday but its location in tandem with a cold...cyclonic flow aloft will support another night with subfreezing temperatures across much of central Indiana Wednesday night and Thursday morning. Initially...scattered convective showers that develop Wednesday afternoon will likely linger into the evening hours before diminishing overnight as forcing aloft shifts east. Despite clouds likely lingering in parts of the forecast area for much of Wednesday night...freeze warning headlines will be needed eventually. Thursday will remain cool but with influence loosening from the departing upper low...return of high pressure...sunshine and drier air will allow temperatures to recover into the 50s. Frost potential is present again Thursday night with light southwest flow... especially across the northeast half of central Indiana where clouds will take longest to arrive in advance of an upper level wave approaching from the mid Mississippi Valley. This feature will drift into the lower Ohio Valley and may bring scattered light rain showers to the western counties as the system interacts with a drier boundary layer. Low pressure will track from the southern Plains on Friday across the Tennessee valley and into the Mid Atlantic states by Saturday evening. Despite northern and southern stream flow aloft being slightly out of phase...deeper moisture will advect across the Ohio and Tennessee Valleys Friday night and Saturday with widespread rain. Drier weather returns for the second half of the weekend into early next week as high pressure moves across the region. Temperatures will remain below normal through the bulk of the extended with highs predominantly ranging from the 50s into the lower 60s. However...there is light at the end of the tunnel as substantial warming takes place once the high pressure shifts east of the area early next week. Broad southerly flow will commence in response to a deep surface wave ejecting out into the High Plains next Tuesday...signaling a shift to a warmer and more active regime for much of the country east of the Rockies into the Great Lakes and Ohio Valley for most of next week. At this early stage...high temperatures likely rise back into the 70s for all of central Indiana by next Tuesday and Wednesday. && .Aviation...(06Z TAF Issuance) Issued at 1137 PM EDT Mon Apr 19 2021 IMPACTS: -Winds from 320 to 010 around 7 to 12 kts through the overnight, shifting to NEly during the day and developing some gusts in the afternoon. -MVFR ceilings move in slowly from the north, with arrival after around 10z at KLAF and other sites around 15-18z. -Rain arrives late morning/early afternoon and changes to a rain/snow mix sometime around/after 18-21z at KLAF and thereafter at other sites, and then changes to snow. DISCUSSION: A few scattered light showers could occur off and on at KLAF through the night, but no impact to category expected. MVFR clouds could arrive there by around 10z and these will slowly work their way southward. Rain will move in from the northwest during the morning and move in across the area during the afternoon. Precip type will transition from the northwest as cold air arrives, with a rain snow mix at KLAF sometime between 18-21z and thereafter at the other sites. Low confidence on the timing of the transition from rain/snow mix to all snow, but heavy snow bands are possible given the setup. Ceilings and visibilities could both drop to IFR or lower in the snow. && .IND WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 10 PM this evening to 10 AM EDT Wednesday for INZ021-028>031-035>049-051>057-060>065-067>072. && Short Term...White Long Term...Ryan Aviation...CP
Hazardous weather outlook, Apr 19, 4:08 PM EDT, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 408 PM EDT Mon Apr 19 2021 INZ021-028>031-035>049-051>057-060>065-067>072-202015- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 408 PM EDT Mon Apr 19 2021 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Rain will mix with and change to snow late Tuesday into Tuesday night. Light snow accumulations of 1 to 3 inches are possible... mainly on grassy and elevated surfaces and mainly north of Interstate 70. Freezing temperatures are expected early Wednesday and Thursday mornings. .SPOTTER INFORMATION STATEMENT... Snowfall reports will be appreciated late Tuesday afternoon and night. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind AGM
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.